logo AFST
Algèbres de Lie attachées à un feuilletage
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 1 (1979) no. 1, pp. 45-76.
@article{AFST_1979_5_1_1_45_0,
     author = {Lichn\'erowicz, Andr\'e},
     title = {Alg\`ebres de Lie attach\'ees \`a un feuilletage},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {45--76},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 1},
     number = {1},
     year = {1979},
     doi = {10.5802/afst.530},
     zbl = {0411.57030},
     mrnumber = {533599},
     language = {fr},
     url = {afst.centre-mersenne.org/item/AFST_1979_5_1_1_45_0/}
}
André Lichnerowicz. Algèbres de Lie attachées à un feuilletage. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 1 (1979) no. 1, pp. 45-76. doi : 10.5802/afst.530. https://afst.centre-mersenne.org/item/AFST_1979_5_1_1_45_0/

[1] Y. Kanie. «Cohomologie of Lie algebras of vector fields with coefficients in adjoint representation», Foliated case, Mimeog (1977). | MR 509199

[2] A. Lichnerowicz. Comm. Math. Helv. 39(51), (1976), 343-368. | MR 431301 | Zbl 0351.57004

[3] F. Takens. Compos. Mathem. 26, (1973),151-158. | Numdam | MR 315723 | Zbl 0258.58005

[4] A. Avez, A. Lichnerowicz et A. Diaz-Miranda. J. of Diff. Geom. 9, (1974),1-40. | MR 356131 | Zbl 0283.53033

[5] A. Lichnerowicz. J. de Math. pures et appl. 52, (1973), 473-508. Ann. Inst. Fourier 24, (1974), 219-266. | Numdam | MR 356132 | Zbl 0289.58002

[6] M. Gerstenhaber. Ann. of Math. 79, (1964), 59-103. | MR 171807 | Zbl 0123.03101